# SDR C2XA08ON064

- Difficulty date: January 4, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N17560
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500605
- Aircraft time: 12,874 hours, 9,954 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 3601133500230
- Part serial: 228088
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 11,738 hours, 10,407 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 209 - SMF TO ONT - CREW REPORTED E1 FIRE DETECTION FAIL.  MX PERSONNEL REMOVED AND REPLACED ENG FIRE DETECTION MODULE OPERATIONALLY CHECKED SATISFACTORY.  A/C WAS RELEASED TO RETURN FOR SERVICE IN AIRWORTHY CONDITIONS.
